MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 during an avr surgery, a perceval plus valve pvf-s was decided to be an appropriate size using annulus size.However, after implant and upon echo confirmation, severe pvl was observed.The implanted valve was explanted, and the surgery was completed using a conventional valve from another company.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9, g3, g6, h2, h3, h6, h11 the device involved in this event is distributed outside the us and no gudid information exists.Fda premarket submission number for similar device: p150011/supplement number 013; primary di number (b)(4).The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device involved in the reported event was returned to the manufacturer for analysis and was received in a plastic jar filled with an unknown liquid in good storage conditions.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.A dimensional analysis was performed with the dedicated gauge, which confirmed the correct dimensions of the returned device.In order to attempt to reproduce the reported event, a replication of collapsing phases was performed using the returned pvf-s prosthesis and a demo accessory kit.No problems were encountered in the collapsing phase, and the replication has been completed with a good result.During the simulation of valve deployment in a silicon aortic root size 21, no problems was encountered during the ballooning phase: the sealing at the annulus level was guaranteed and the valve remained fixed within the annulus.Then, inserting some water in the aortic root from the outflow side, no paravalvular leaks were observed.Considering the static conditions of the test, the water level remained stable under the leaflets free edge.Based on the results of the analysis performed, the reported event cannot be explained by any factor intrinsic in the involved device.The manufacturer is further following up with the healthcare facility in an attempt to retrieve further information which could be relevant to establish the most reasonable root cause of the event.A follow up report will be submitted in case any new information is received.
 
Event or Problem Description
The manufacturer was informed of an intraoperative explant of a perceval plus valve pvf-s occurred on (b)(6) 2024 during an isolated avr surgery.Reportedly, the valve size was selected based on patient¿s annulus size, which had been determined through pre-operative ct scan performed by the hospital facility.Patient¿s native valve was bicuspid, stenotic with no abnormal geometries in the annulus.Based on the information received, after implant and upon echo confirmation, severe pvl was observed, therefore the perceval valve was explanted, and the surgery was completed using a conventional valve from a different manufacturer (edwards lifesciences inspiris resilia).It was reported that no difficulties were encountered during the collapsing and positioning of the perceval valve.Approximately 20 minutes were added to the cross-clamp and bypass time because of the event.As reported the patient was relatively stable throughout the surgery which was completed without complications.

Brand Name
PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key21134127
Report Number3005687633-2025-00097
Device Sequence Number6806838
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)280628
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/12/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale